# SDR DL76G070249

- Difficulty date: March 23, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 32,876 hours, 4,941 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTSIDE REAR LT BRAKE TEMP EXTREMELY HOT REACHING 9 MLG TIRE 5 FOUND DEFLATED UPON ARRIVAL.  AFTER TIRE REMOVAL FOUND BRAKE ASSY DAMAGED BRAKE PAD FALLING APART ACP CONDITIONAL INSPECTION AS PER AMM 05-51-14-212-094.  NOTHING ABNORMAL FOUND.  REPLACED BRAKE ASSEMBLY AS PER AMM.
